Jump to content

Ibukun: Benzhexol withdrawal


Ibukun

Recommended Posts

Last year November, I was diagnosed with depression and given benzhexol along with risperidone. By December, I began feeling dependent on Benzhexol and could rarely do stuff without it especially reading, talking to folks around me,etc. I always felt too anxious without it,also I wouldn't sleep properly, then gradually my body begins to feel horrible, headaches along with a terrible body feelings, confusion.

 

I knew there was a problem and complained about it to my Doctor. He dismissed it as I was becoming anxious, it's a mild side effect, etc basically I would be fine and he increased my dosage to take a tablet twice daily, then I felt better but only during the drugs.

 

By January the drug wasn't making me feel better, I then began complaining further but this time I also tried stopping, I would stop for a few days, usually lying down thinking my discomforts would go away, it doesn't then I would use a pill, I could reduce my use to a pill, then half, I spoke to my doctor further, so now I'm taking half a pill daily, but it feels like hell and I often wish I never should have started using pill as I only feel worse.

Edited by ChessieCat
drugs tags & paragraphs
Link to comment
  • Moderator

Hey Ibukun.  

 

The Benzohexal is to prevent side effects from the risperadone.  

 

This restlessness that you feel without it is called akathisia, and is a side effect of the risperadone.

Akathisia vs. Restlessness & Agitatation

Are you Suffering From Akathisia?

 

You can treat and reverse akathisia by tapering off the risperadone.

 

Please, Please Put Your Drug History Into your Signature so that we can better understand at a glance, how long you've been on, what doses, changes in doses, etc.

 

Also, please keep in mind that when we taper off of a drug here, we go in 10% of prior dose increments.  This is for the purpose of harm reduction, as changing your doses quickly can result in symptoms, side effects, and suffering.  We try and sneak the drug out - so that your nervous system doesn't miss it.  

Why taper by 10% of my dosage?

 

Also, you are in a special position to prepare for a proper taper, and will want to consider these issues:

Before You Begin Taper - What you Should Know

 

When we have your signature, we will better be able to make suggestions for how you can get better.

 

I hope you see the sun today.

"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna

 

Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.

 

My suggestions are not medical advice, you are in charge of your own medical choices.

 

A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia.   CT Seroquel 25 mg some time in 2013.   Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine).     Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 -  Feb 2016 = GONE (10 years  on Lithium).  Many mistakes in dry cutting dosages were made.


The tedious thread (my intro):  JanCarol ☼ Reboxetine first, then Lithium

The happy thread (my success story):  JanCarol - Undiagnosed  Off all bipolar drugs

My own blog:  https://shamanexplorations.com/shamans-blog/

 

 

I have been psych drug FREE since 1 Feb 2016!

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy